Why So Tired?

I had bypass surgery 2/07/07. One week later I was back in the hospital for a leg infection and the week after that I had walking pneumonia. Since then I've had 2 bouts of a-fib that I know about and my PM implanted last Monday June 11. After all this you'd think I would feel great but instead I am always tired. I do try to exercise 3-5 days a week and be as active as I can but I'm always tired. I go for my first PM check up next Tuesday.

Is there something they could do then to help?

Is my body still trying to recover and expending most of it's energy on healing or could it be something else? BTW I do have sleep apnea and am on cpap therapy.

Rick


3 Comments

Side effects of your medication

by gagliant - 2007-06-20 01:06:31

Some of the medications such as "Coreg" will make you feel tired a lot. I have that experience every day.

Tired, no surprise !

by johng - 2007-06-20 01:06:36

Rick,
give your body a chance !
You have been using a lot of energy, and your body needs energy to repair itself.
When your tired it's the body's way of telling you to rest.

The PM. check-up, is the time for the technician to 'fine-tune' the PM. to your requirements.
Best of luck, and take it as easy as you can.
Johng

Recovery

by hooimom - 2007-06-20 05:06:08

Johng took the words right out of my mouth--give your body a chance. It takes a little time to heal and adjust to the PM. Rest when you are tired and listen to your body. You'll feel better each and every day but for now just don't push yourself too hard.

I am sure that the apnea doesn't help your situation . Between the apnea machine, a tender PM site and possibly a different sleeping position you may not be sleeping as well at night. Just give it a little time.

Michelle

You know you're wired when...

You name your daughter “Synchronicity”.

Member Quotes

A lot of people are and live normal lives with no problems whatsoever.